# SDR 95ZZZX5293

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N428MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7088
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 2LA00162500
- Condition: Worn
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL LIGHT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
